# SDR 98ZZZX264

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C/W AD 97-24-17 DURING PHASE 6, FOUND ONE CRACKED LAMINATE OF TAIL  ROTOR DRIVESHAFT DISK PACK AT NR 7 HYDRAULIC FORWARD LAMINATE.
